dear Dr. Rassman,
i am a 45 year old man. i had HT about 6 weeks ago. all the crusts have gone. i have started using Rogaine and Proscar. I wash my hair almost everyday. i start noticing that some of the transplanted hair fall out, and my transplanted area looks patchy. you said that shedding is not common for older men who are using Proscar. is my case unusual? will the hair grow back evenly?
also, minoxidil causes redness and itchy. suddently some of the grafts start bleeding, eventhough i did not touch them (just pour water on the head). is this serious? i am losing the grafts?
please kindly respond. your blog is really helpful.
Minoxidil can cause irritation and it is not necessary in your case, so stop it for a few weeks and observe if this solves the bleeding problem. You need your doctor to examine your scalp looking for things like folliculitis which can cause bleeding and itching, patchy hair loss, and shedding. If you do not have folliculitis and is treated succcessfully, then everything should work out in the next few months (assuming that you had a good doctor who did his job correctly). Speak with your doctor face to face when you get examined. Try to connect with him/her.